# SDR DXTA2024070112214

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60117
- Aircraft time: 228 hours, 87 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 429654
- Part serial: 929A
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOBRAKE FAIL AMBER CAS: ON APPROACH AFTER SELECTING FLAPS 30 WE GOT AMBER AUTO BRAKE FAIL ALONG WITH AMBER BRAKE 50% DEGRADE. RAN ABNORMAL CHECKLIST  . AT SOME POINT ON LANDING ROLL OUT THE MESSAGES WENT AWAY.  BRAKE TEMPS ON THE LEFT SIDE ARE A LOT HIGHER THAN THE RIGHT SIDE. PICTURES INCLUDED. I BARLEY USED THE BRAKES ON LANDING USED FULL TR'S .  REMOVED AND REPLACED THE BRAKE CONTROL UNIT (BCU), INSTALLED A CUSTOMER SUPPLIED MODIFIED BCU. BCU WAS MODIFIED BY HYDRO-AIRE AEROSPACE CORP,  CERT NO. QD3R785L, WORK ORDER NO. 4841389, DATED 19 JUN 2024. PERFORMED OPERATIONAL CHECKS, NO DISCREPANCIES NOTED AT THIS TIME. WORK PERFORMED IAW BOMBARDIER GL-5500 32-43-01.
